# SDR TSAA9753102

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70723
- Make and model: Boeing 737297
- Aircraft serial: 21739
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Chord
- Part number: 6550578523
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND LEFT HORIZONTAL STABILIZER REAR SPAR UPPER CHORD EXFOLIATED AT ES 121.59.  REPAIRED PER ECO 1889R3.  AIRCRAFT RETURNED TO SERVICE.  (M)
